# SDR 98ZZZX2881

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Integrated Surveillance and Defense Inc, repair station SL3R845L
- Aircraft: N430TX
- Make and model: Bell 430
- Aircraft serial: 49005
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 430340036101
- Condition: Spalled
- Location: Mast
- Part time: 5,723 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAST BEARING CHIP LIGHT IN-FLIGHT.  FOUND THRUST SIDE OF INNER RACE SPALLED.
